# SDR 95ZZZX2460

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N7052V
- Make and model: Bell 206L-4
- Aircraft serial: 52052
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 206040365125
- Condition: Corroded
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND T/R DRIVE SHAFTS WITH CORROSION.  W.P.H.S. REPLACED WITH NEW PARTS.
